# SDR 20000329SH040

- Difficulty date: February 27, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Make and model: Doug DC-9-83
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26088911
- Part serial: B1042
- Condition: Failed
- Location: Mlg
- Component: Retread Tire, Goodyearaero
- Component part number: H44516520
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT:  THROWN TREAD FROM CARCASS.  CAUSE:  UNDETERMINED.  TIRE SENT TO MANUFACTURER FOR ANALYSIS.  PREVENTIVE ACTION:  PENDING COMPLETE INVESTIGATION (INTERIM) ONLY USING NEW TIRES. (X)
